# SDR R61A201603050188

- Difficulty date: March 5, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 9R BETWEEN FRAMES 17-18 IN CABIN AFT OF R1 DOOR.  MX PERFORMED PERMANENT REPAIR TO STRINGER 9R BETWEEN FRAMES 17-18 IN CABIN AFT OF R1 IS GOUGED IAW ETD 2016-170-025213.
